It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Mary on January 12, 2000 at 10:29:02:

In Reply to: Any side effects to Adderall? posted by Will Akers on January 11, 2000 at 23:57:21:

: My 9 year old son's doctor has prescribed Adderall for his ADD. It sounds like a good idea, and the dosage is low...

: He has a mild case of ADD and this sounds like it will help him.

: Is this a good or a bad idea?

Any help you can give your son be it medication or supplements or whatever is a good idea. Look at it this way.......if he had diabetes would you deny him the medication he needed to control it? yes diabetest is much more serious but I hope it helps put things into perspective.

Follow Ups

All times are GMT -7. The time now is 09:48 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!